# SDR IPXA2024041540194

- Difficulty date: March 23, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 39,274 hours, 22,530 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Transition Panel
- Part number: SRM5360530I1DETA
- Condition: Corroded
- Location: Bs 1310-1380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** SUPPLEMENTAL SDR *** FAULT: AFT CARGO PIT - RH SIDE TRANSITION PANEL FROM STA 1310 TO STA 1380 HAS CORROSION AROUND TIE DOWN FITTINGS (STA 1320,1340,1360,1380) DOT 07308-007 INSTALLED NEW TRANSITION PANEL I.A.W B757 SRM 51-40-02-0G.
